Dynamics of counterpropagating waves in parametrically forced systems

Martel, Carlos; Knobloch, Edgar y Vega de Prada, José Manuel (2000). Dynamics of counterpropagating waves in parametrically forced systems. "Physica D: Nonlinear Phenomena", v. 137 (n. 1-2); pp. 94-123. ISSN 0167-2789. https://doi.org/10.1016/S0167-2789(99)00170-0.

Descripción

Título: Dynamics of counterpropagating waves in parametrically forced systems
Autor/es:
  • Martel, Carlos
  • Knobloch, Edgar
  • Vega de Prada, José Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: Physica D: Nonlinear Phenomena
Fecha: Febrero 2000
Volumen: 137
Materias:
Palabras Clave Informales: Parametrically excited waves; Amplitude equations; Counterpropagating waves; Multiple scale techniques
Escuela: E.T.S.I. Aeronáuticos (UPM) [antigua denominación]
Departamento: Fundamentos Matemáticos de la Tecnología Aeronáutica [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (1MB) | Vista Previa

Resumen

Parametrically driven waves in weakly dissipative systems with one extended dimension are considered. Multiple scale techniques are used to derive amplitude equations describing the interaction between counterpropagating waves. Dissipation, detuning and forcing are all assumed to be weak and any coupling to mean fields (such as large scale flows in fluid systems) is ignored. If the aspect ratio is moderately large the system is described by a pair of nonlocal equations for the (complex) amplitudes of the waves. The dynamics of these equations are studied both in annular and bounded geometries with lateral walls. The equations admit spatially uniform solutions in the form of standing waves and spatially nonuniform solutions with both simple and complex time-dependence. Transitions among these states are investigated as a function of the driving in three particular cases.

Más información

ID de Registro: 6009
Identificador DC: http://oa.upm.es/6009/
Identificador OAI: oai:oa.upm.es:6009
Identificador DOI: 10.1016/S0167-2789(99)00170-0
URL Oficial: http://www.sciencedirect.com
Depositado por: Memoria de Investigacion 2
Depositado el: 15 Feb 2011 11:15
Ultima Modificación: 20 Abr 2016 14:40
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM